Skip to Main content Skip to Navigation
Journal articles

Cerebellar parcellation in schizophrenia and bipolar disorder

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02354396
Contributor : Pierrick Coupé <>
Submitted on : Thursday, November 7, 2019 - 4:52:33 PM
Last modification on : Friday, November 6, 2020 - 4:34:30 AM

Identifiers

Citation

C. Laidi, T. Hajek, F. Spaniel, M. Kolenic, M.‐a. d'Albis, et al.. Cerebellar parcellation in schizophrenia and bipolar disorder. Acta Psychiatrica Scandinavica, Wiley, 2019, 140 (5), pp.468-476. ⟨10.1111/acps.13087⟩. ⟨hal-02354396⟩

Share

Metrics

Record views

93